# SDR SWIA200717867

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 35,020 hours, 45,799 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Noisy
- Location: E&E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FOUND NOISE FROM RELAY IN RIGHT SIDE ELEC BAY, LAV SMOKE ALARM WENT OFF ALONG WITH OVERHEATED SMELL IN CABIN.  REPLACED RELAY K0194, NR 2 SHOCK RELAY.  OPERATIONAL CHECKS GOOD.
